On uniformly homeomorphic normed spaces

M. Ribe Lostigen 1, Solna, Sweden

TBD mathscidoc:1701.332443

Arkiv for Matematik, 14, (1), 237-244, 1975.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:58 uploaded by arkivadmin ] [ 225 downloads ] [ 0 comments ]
@inproceedings{m.1975on,
  title={On uniformly homeomorphic normed spaces},
  author={M. Ribe},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203459001751252},
  booktitle={Arkiv for Matematik},
  volume={14},
  number={1},
  pages={237-244},
  year={1975},
}
M. Ribe. On uniformly homeomorphic normed spaces. 1975. Vol. 14. In Arkiv for Matematik. pp.237-244. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203459001751252.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved